Reviewer Acknowledgements for Journal of Mathematics Research, Vol. 7, No. 2

  •  Sophia Wang    


Journal of Mathematics Research wishes to acknowledge the following individuals for their assistance with peer review of manuscripts for this issue. Their help and contributions in maintaining the quality of the journal is greatly appreciated.

Many authors, regardless of whether Journal of Mathematics Research publishes their work, appreciate the helpful feedback provided by the reviewers.

Reviewers for Volume 7, Number 2

Abdelaziz Mennouni

Alberto Simoes

Antonio Boccuto

Arman Aghili

Cecília Rosa

David Bartl

Dimple Chalishajar

Elisabete Barreiro

Enrico Jabara

Eric José Avila

Guezane-Lakoud Assia

Jingbo Xia

Khalil Ezzinbi

Kuldeep Narain Mathur

Li Wang

Luca Di Persio

Maria Alessandra Ragusa

Michael Doschoris

Mominul Haque Kh. Md.

Ömür Deveci

Peng Zhang

Philip Philipoff

R. Roopkumar

Russell John Higgs

Sanjib Kumar Datta

Sergiy Koshkin

Shuhong Chen

Subuhi Khan

Youssef El-Khatib

Zoubir Dahmani




Sophia Wang

On behalf of,

The Editorial Board of Journal of Mathematics Research

Canadian Center of Science and Education

This work is licensed under a Creative Commons Attribution 4.0 License.